MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø56

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø56
Catalog Number 01.32.156MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 october 2019.Lot 1900195: 51 items manufactured and released on 18-jun-2019.Expiration date: 2024-06-09.No anomalies found related to the problem.To date, 29 items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs director.Dislocation due to implant mobilization occurred in day 1 after cementless total hip arthroplasty.The cup was incompletely seated in the bone due to insufficient acetabular preparation.The reason of this choice is unknown: one reason may be patient particular anatomy or bone morphology that cannot be assessed as no preoperative image is available.There is no reason to suspect a faulty device.
 
Event or Problem Description
The patient came in complaining of pain, and the cause of the pain was a dislocation.Post-op x-rays indicated that the cup was placed too lateral which caused a dislocation.The surgeon revised the cup 1 day after primary surgery.The surgery was completed successfully.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø56
Common Device Name
DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9260078
Report Number3005180920-2019-00912
Device Sequence Number2055170
Product Code LPH
UDI-Device Identifier07630030860997
UDI-Public07630030860997
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2024
Device Catalogue Number01.32.156MB
Device Lot Number1900195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;